Skip to main content
Journal
Statistics & Probability Letters
Year of Publication
2013
Status
Published
Date Published
10/2013
DOI
10.1016/j.spl.2013.05.035
Issue
10
Start Page
2337-2347
Volume
83
Abstract

The exponential rate of convergence for Markov operators is established. The operators correspond to continuous iterated function systems which are a very useful tool in some cell cycle models.

Important information

Rejestr Instytutów Naukowych: RIN-IV-3/98

NIP: 631-011-22-45

REGON: 000564702

Skrytka ePUAP: /IITISPAN/SkrytkaESP

e-doręczenia: AE:PL-33995-65265-VDDUI-33

PIC (Participant Identification Code): 951424501

Contact us

Institute location:

ul. Bałtycka 5
44-100 Gliwice

Telephone numbers:

  • +48 32 231 73 19
  • +48 32 231 71 50
  • +48 32 330 23 89

E-mail address: office@iitis.pl